# SDR DXTA2021082347310

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 11,731 hours, 9,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE DIFFICULT TO OPERATE. ESPECIALLY FROM THE INSIDE WHEN OPENING THE DOOR.  CLEANED AND LUBRICATED THE BAYONETS. ADJUSTED LATCH PLATES. OPS  CHECKED THE MED WITH NO DEFECTS NOTED AT THIS TIME. WORK DONE IN REF TO CE-560XL AMM 52-10-00
